# SDR VNAA2025121611101

- Difficulty date: December 7, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 50,302 hours, 38,260 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dcu
- Part number: 8221310104
- Part serial: 1SKGJ
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR SPLIT CAUTION MSG W/ CAS MISCOMP / INTERROGATED MDC DID NOT FIND B1. TS IAW CRJ 700 FIM 31Âˆ’41Âˆ’00Âˆ’810Âˆ’802 AND 27Âˆ’31Âˆ’00Âˆ’810Âˆ’803. PERFORMED OPS CHECK OF ELEVATOR IAW CRJ 700 AMM 27Â€“31Â€“00Â€“710Â€“801. REMOVED DCU 1 AND DCU 2 IAW CRJ 700 AMM 31Â€“41Â€“04Â€“000Â€“801. WHEN DCU 1 BREAKERS PULLED BOTH FAULTS WENT AWAY. REMOVED AND REPLACED DCU 1 AND RE INSTALLED DCU 2 IAW CRJ 700 AMM 31Â€“41Â€“04Â€“000/400Â€“801. OPS CHECK GOOD.
